# SDR A6WA200740050

- Difficulty date: February 1, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 350023000
- Part serial: 1596AB
- Condition: Malfunctioned
- Location: Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD RIGHT PACK OVERTEMP MESSAGE AND SMOKE FROM AIR CONDITIONING VENTS.  TURNED RIGHT PACK OFF AND SMOKE CLEARED.  REMOVED AND REPLACED RAM AIR CHECK VALVE.  INSPECTED RIGHT PACK, FOUND BLOWN GASKET ON PLATE ABOVE OIL SIGHT GAUGE, REF 148439/4.  (M)
